# SDR SWAA2022093050743

- Difficulty date: September 6, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5700 · Wing Structure
- Part: Support Angle
- Condition: Broken
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT ANGLE ON ACCES PANEL 551FB AT LT WING 2022-486098 /
